| Model Number |
KNOTLESS T-ROPE SYN-DESMOSIS REPR TI |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.
Event or Problem Description
On 3/14/2023, it was reported by a sales representative via email that the tensioning suture from an ar-8926t knotless tightrope syndesmosis repair implant snapped when tensioning the button down to the plate.Another ar-8926t knotless tightrope syndesmosis repair implant was opened to complete the case.This was discovered during an ankle fracture procedure on (b)(6) 2023.